HomePublications

Some infinite permutation modules

Research output: Contribution to journalArticle

Authors

  • David Evans
  • A. Camina

Organisational units

Details

Original languageEnglish
Pages (from-to)15-26
Number of pages12
JournalThe Quarterly Journal of Mathematics
Volume42
Issue number2
Publication statusPublished - 1991
Peer-reviewedNo

View graph of relations

ID: 1125040

Related by journal
  1. On local definability of holomorphic functions

    Research output: Contribution to journalArticle

  2. A remark on the least n with \chi(n)\not=1

    Research output: Contribution to journalArticle

  3. On the least n with \chi(n)\not=1

    Research output: Contribution to journalArticle

  4. Infinite permutation groups and minimal sets

    Research output: Contribution to journalArticle